# SDR HALA9700220

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 754
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SKIN FS 754 L30, 2 FOOT FORWARD OF GEAR DOORS.  REMOVED DAMAGED MATERIAL, FABRICATED AND INSTALLED REPAIR SKIN.  (M)
